Pathwise smoothing of Markov processes with noisy observations

Share/Save/Bookmark

Borkar, Vivek S. (1982) Pathwise smoothing of Markov processes with noisy observations. Journal of Mathematical Analysis and Applications, 90 (2). pp. 525-535. ISSN 0022-247X

[img]
Preview
PDF
423Kb
Item Type:Article
Copyright:© 1982 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69002
Official URL:http://dx.doi.org/10.1016/0022-247X(82)90078-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page